# SDR HAIHEEA9289

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Gps
- Part number: 0845000000
- Condition: Malfunction
- Location: Cockpit
- Component: SKNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSES WAY POINTS OVERNIGHT.
